# SDR MASA200500573

- Difficulty date: July 19, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 22,726 hours, 25,487 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Control Unit
- Part number: 51539008D
- Condition: Failed
- Location: Nr 1 Starter Gen
- Part time: 3,065 hours, 2,843 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6201 PHX.  NR 1 ENGINE WON'T START.  SMOKE CAME OUT OF THE ENGINE.  MX REPLACED THE STARTER GENERATOR AND GENERATOR CONTROL UNIT.
